# SDR CALA2017070902117

- Difficulty date: July 9, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 76,546 hours, 19,017 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Recirculation
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR AFTER APPLYING POWER FOR TAKEOFF.  ODOR CONTINUED THROUGH 15000 FT.  REMOVED AND REPLACED THE RECIRCULATION FILTERS IAW AMM 21-25-02. OPS TESTED IAW AMM 21-25-00. CHECKED NORMAL.
